# SDR SIMA20181215001

- Difficulty date: December 15, 2018
- Submitted: December 19, 2018
- Operation: Air carrier
- Aircraft: N521AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10142
- Aircraft time: 35,578 hours, 25,788 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT WITH CREASE FS1000-1015 STR 23L-24L, PERMANENT REPAIR. REPAIRED DENT IAW ERS-CR-53DF-3188 PTC AND ERS-CR-53MR-3331.
